MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Vitrectomy (2643)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the review.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) number was performed.The search revealed that no additional complaint has been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was initially reported that surgeon created vitrectomy and did lens exchange.Additional information was received, and it was learnt that a capsular tear occurred and lens was removed and replaced in the same surgical procedure.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8255662
Report Number2648035-2019-00089
Device Sequence Number13932128
Product Code HQL
UDI-Device Identifier05050474558397
UDI-Public(01)05050474558397(17)210913
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2021
Device Model NumberPCB00
Device Catalogue NumberPCB0000265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005